# SDR USAA2009052891308

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 28,576 hours, 11,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4328873 - FLT 77 - PHX-SEA - EMERGENCY LIGHTS - EMERGENCY AISLE LIGHTS INOPERATIVE AT ROW 8R SEATS.  RECONNECTED LIGHTS. OPERATIONAL CHECK WAS GOOD.
